# SDR DXTA2023040483590

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 13,625 hours, 10,342 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE DETECTION LIGHT: DURING CLIMB OUT FROM DAL THROUGH 12000 FT THE RH ENGINE FIRE LIGHT ILLUMINATED AND EXTINGUISHED A FEW SECONDS LATER THE LIGHT ILLUMINATED AGAIN AND EXTINGUISHED. NO ENGINE SHUT DOWN WAS REQUIRED PER CHECKLIST AND NO FIRE BOTTLE WAS USED.
